Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Singular loci of Schubert varieties for classical groups


Author: V. Lakshmibai
Journal: Bull. Amer. Math. Soc. 16 (1987), 83-90
MSC (1985): Primary 14M15; Secondary 20G05
DOI: https://doi.org/10.1090/S0273-0979-1987-15466-8
MathSciNet review: 866020
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel, Linear algebraic groups, W. A. Benjamin, New York, 1969. MR 251042
  • 2. N. Bourbaki, Groupes et algèbres de Lie, Chapitres 4, 5, et 6, Hermann, Paris, 1968. MR 240238
  • 3. V. Lakshmibai, Bases pour les representations fondamentales des groupes classique. I, II, C. R. Acad. Sci. Paris Sér. I Math. 302, 1986. MR 838396
  • 4. V. Lakshmibai, C. Musili, and C. S. Seshadri, Geometry of G/P. III, Proc. Indian Acad. Sci. Math. Sci. 88A (1978), 93-177. MR 561813
  • 5. V. Lakshmibai, C. Musili, and C. S. Seshadri, Geometry of G/P. IV, Proc. Indian Acad. Sci. Math. Sci. 88A (1979), 279-362. MR 553746
  • 6. V. Lakshmibai, C. Musili, and C. S. Seshadri, Geometry of G/P, Bull. Amer. Math. Soc. (N.S.) 1 (1979), 432-435. MR 520081
  • 7. V. Lakshmibai and C. S. Seshadri, Geometry of G/P. II, Proc. Indian Acad. Sci. Math. Sci. 87A (1978), 1-54. MR 490244
  • 8. V. Lakshmibai and C. S. Seshadri, Geometry of G/P. V, J. Algebra 100 (1986), 462-557. MR 840589
  • 9. V. Lakshmibai and C. S. Seshadri, Singular locus of a Schubert variety, Bull. Amer. Math. Soc. 2 (1984), 363-366. MR 752799
  • 10. R. Proctor, Classical Bruhat orders and lexicographic shellability, J. Algebra 77 (1982), 104-126. MR 665167
  • 11. C. S. Seshadri, Geometry of G/P. I, C. P. Ramanujan: A Tribute, Tata Inst. Fund. Res. Studies in Math., Springer-Verlag, Berlin, 1978, pp. 207-239. MR 541023

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14M15, 20G05

Retrieve articles in all journals with MSC (1985): 14M15, 20G05


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1987-15466-8

American Mathematical Society